Alert archive / California / Beach Hazards Statements in 2014
Beach Hazards Statement 14, NWS San Diego, CA
NWS San Diego, CA issued this beach hazards statement at Aug 8, 2014, 1:40 AM PDT for San Diego County, California. It took effect at Aug 8, 2014, 7:00 PM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2014, 1:40 AM PDT (08:40 UTC)
- In effect from
- Aug 8, 2014, 7:00 PM PDT
- Expired
- Aug 11, 2014, 11:00 PM PDT
- In force
- 3 days
- Issued by
- NWS San Diego, CA
County San Diego County, CA
The radar
The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 8.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
418 WHUS46 KSGX 080840 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 140 AM PDT FRI AUG 8 2014 ...MINOR TIDAL OVERFLOW...ELEVATED SURF...AND STRONG RIP CURRENTS POSSIBLE THIS EVENING THROUGH MONDAY EVENING... .EVENING HIGH TIDES OF OR SLIGHTLY GREATER THAN 7 FEET TODAY THROUGH MONDAY MAY PRODUCE MINOR TIDAL OVERFLOW ALONG LOW LYING BEACH AREAS. ELEVATED SURF DUE TO A SERIES OF MODERATE TO LONG PERIOD 2-3 FT SOUTH SWELLS WILL CONTRIBUTE TO THE TIDAL FLOODING THREAT...ESPECIALLY SUNDAY EVENING WHEN THE TIDES AND SURF BOTH PEAK. THESE SWELLS MAY ALSO PRODUCE STRONG RIP CURRENTS AND LONGSHORE CURRENTS AT AREA BEACHES...MAINLY LATE SATURDAY INTO EARLY MONDAY. SWELL AND SURF WILL BEGIN TO LOWER MONDAY AND HIGH TIDES WILL DROP BELOW 7 FEET MONDAY NIGHT. CAZ042-043-082100- /O.NEW.KSGX.BH.S.0014.140809T0200Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 140 AM PDT FRI AUG 8 2014 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A BEACH HAZARDS STATEMENT FOR MINOR TIDAL OVERFLOW...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING. * TIDES...HIGH TIDES NEAR OR ABOVE 7 FEET AROUND 8 PM THIS EVENING...850 PM SATURDAY...940 PM SUNDAY...AND 1020 PM MONDAY. * WAVES AND SURF...2 TO 4 FEET WITH OCCASIONAL SETS TO 5 FEET AT SOUTHWEST FACING BEACHES THROUGH SATURDAY MORNING...INCREASING TO 3 TO 5 FEET WITH OCCASIONAL SETS TO 6 FEET AT SOUTH FACING BEACHES SATURDAY AFTERNOON. * TIMING...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING THROUGH MONDAY EVENING DURING THE TIMES OF HIGH TIDE. ELEVATED SURF AND STRONG RIP CURRENTS AND LONGSHORE CURRENTS LATE SATURDAY THROUGH EARLY MONDAY. * IMPACTS...LOCALIZED MINOR FLOODING OF LOW-LYING BEACH AREAS...INCLUDING BEACH PARKING LOTS AND POSSIBLY ONTO SOME ROADS ADJACENT TO THE BEACHES. AREAS PARTICULARLY SUSCEPTIBLE INCLUDE PORTIONS OF PACIFIC COAST HIGHWAY IN SUNSET AND SEAL BEACHES...AND PORTIONS OF NEWPORT BEACH...OCEANSIDE...LA JOLLA...AND IMPERIAL BEACH. STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ SS THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK ON THE NEW BEACH HAZARDS STATEMENT: HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
11 follow-up statements
138 WHUS46 KSGX 082041 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 141 PM PDT FRI AUG 8 2014 ...MINOR TIDAL OVERFLOW POSSIBLE DURING EVENINGS THROUGH MONDAY... ...ELEVATED SURF AND STRONG RIP CURRENTS PROBABLE THIS WEEKEND... .EVENING HIGH TIDES AROUND 7 FEET THROUGH MONDAY MAY PRODUCE MINOR TIDAL OVERFLOW ALONG LOW LYING BEACH AREAS. ELEVATED SURF DUE TO A SERIES OF LONG PERIOD SOUTH SWELLS WILL CONTRIBUTE TO THE TIDAL FLOODING THREAT...ESPECIALLY SUNDAY EVENING WHEN THE TIDES AND SURF BOTH PEAK. THESE SWELLS WILL ALSO PRODUCE LOCALLY STRONG RIP CURRENTS AND LONGSHORE CURRENTS...MAINLY LATE SATURDAY INTO EARLY MONDAY. SWELL AND SURF WILL BEGIN TO LOWER MONDAY AND HIGH TIDES WILL DROP BELOW 7 FEET MONDAY NIGHT. CAZ042-043-090315- /O.CON.KSGX.BH.S.0014.140809T0200Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 141 PM PDT FRI AUG 8 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 PM PDT THIS EVENING THROUGH MONDAY EVENING... * TIDES...HIGH TIDES AROUND 7 FEET AT 8 PM THIS EVENING...850 PM SATURDAY...940 PM SUNDAY...AND 1020 PM MONDAY. * WAVES AND SURF...3 TO 5 FEET...HIGHEST ALONG SOUTHWEST FACING BEACHES THROUGH THE WEEKEND. * TIMING...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING THROUGH MONDAY EVENING DURING THE TIMES OF HIGH TIDE. ELEVATED SURF AND STRONG RIP CURRENTS AND LONGSHORE CURRENTS LATE SATURDAY THROUGH EARLY MONDAY. * IMPACTS...LOCALIZED MINOR FLOODING OF LOW-LYING BEACH AREAS... INCLUDING BEACH PARKING LOTS AND POSSIBLY ONTO SOME ROADS ADJACENT TO THE BEACHES. AREAS PARTICULARLY SUSCEPTIBLE INCLUDE PORTIONS OF PACIFIC COAST HIGHWAY IN SUNSET AND SEAL BEACHES...AND PORTIONS OF NEWPORT BEACH...OCEANSIDE...LA JOLLA...AND IMPERIAL BEACH. STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS... ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ MM
735 WHUS46 KSGX 090303 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 803 PM PDT FRI AUG 8 2014 ...MINOR TIDAL OVERFLOW POSSIBLE DURING EVENINGS THROUGH MONDAY... ...ELEVATED SURF AND STRONG RIP CURRENTS PROBABLE THIS WEEKEND... .EVENING HIGH TIDES AROUND 7 FEET THROUGH MONDAY MAY PRODUCE MINOR TIDAL OVERFLOW ALONG LOW LYING BEACH AREAS. ELEVATED SURF...DUE TO A SERIES OF LONG PERIOD SOUTH SWELLS...WILL CONTRIBUTE TO THE TIDAL FLOODING THREAT...ESPECIALLY SUNDAY EVENING WHEN THE TIDES AND SURF BOTH PEAK. THESE SWELLS WILL ALSO PRODUCE LOCALLY STRONG RIP CURRENTS AND LONGSHORE CURRENTS...MAINLY LATE SATURDAY INTO EARLY MONDAY. SWELL AND SURF WILL BEGIN TO LOWER MONDAY AND HIGH TIDES WILL DROP BELOW 7 FEET MONDAY NIGHT. CAZ042-043-091300- /O.CON.KSGX.BH.S.0014.000000T0000Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 803 PM PDT FRI AUG 8 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * TIDES...HIGH TIDES AROUND 7 FEET AROUND 8 PM THIS EVENING...850 PM SATURDAY...940 PM SUNDAY...AND 1020 PM MONDAY. * WAVES AND SURF...3 TO 5 FEET...HIGHEST ALONG SOUTHWEST FACING BEACHES THROUGH THE WEEKEND. * TIMING...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING THROUGH MONDAY EVENING DURING THE TIMES OF HIGH TIDE. ELEVATED SURF AND STRONG RIP CURRENTS AND LONGSHORE CURRENTS LATE SATURDAY THROUGH EARLY MONDAY. * IMPACTS...LOCALIZED MINOR FLOODING OF LOW-LYING BEACH AREAS... INCLUDING BEACH PARKING LOTS AND POSSIBLY ONTO SOME ROADS ADJACENT TO THE BEACHES. AREAS PARTICULARLY SUSCEPTIBLE INCLUDE PORTIONS OF PACIFIC COAST HIGHWAY IN SUNSET AND SEAL BEACHES... AND PORTIONS OF NEWPORT BEACH...OCEANSIDE...LA JOLLA...AND IMPERIAL BEACH. STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS... ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ JJT THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK ON THE NEW BEACH HAZARDS STATEMENT: HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
131 WHUS46 KSGX 091242 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 542 AM PDT SAT AUG 9 2014 ...MINOR TIDAL OVERFLOW POSSIBLE DURING EVENINGS THROUGH MONDAY... ...ELEVATED SURF AND STRONG RIP CURRENTS PROBABLE THIS WEEKEND... .EVENING HIGH TIDES AROUND 7 FEET THROUGH MONDAY MAY PRODUCE MINOR TIDAL OVERFLOW ALONG LOW LYING BEACH AREAS. ELEVATED SURF DUE TO A SERIES OF LONG PERIOD SOUTH SWELLS WILL CONTRIBUTE TO THE TIDAL FLOODING THREAT...ESPECIALLY SUNDAY EVENING WHEN THE TIDES AND SURF BOTH PEAK. THESE SWELLS WILL ALSO PRODUCE LOCALLY STRONG RIP CURRENTS AND LONGSHORE CURRENTS...MAINLY LATE TODAY INTO EARLY MONDAY. SWELL AND SURF WILL BEGIN TO LOWER MONDAY AND HIGH TIDES WILL DROP BELOW 7 FEET MONDAY NIGHT. CAZ042-043-092200- /O.CON.KSGX.BH.S.0014.000000T0000Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 542 AM PDT SAT AUG 9 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * TIDES...HIGH TIDES AROUND 7 FEET AROUND 850 PM THIS EVENING...940 PM SUNDAY...AND 1020 PM MONDAY. * WAVES AND SURF...2 TO 4 FEET WITH SETS TO 5 FEET...HIGHEST IN NORTHERN ORANGE COUNTY THROUGH THE WEEKEND. * TIMING...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING THROUGH MONDAY EVENING DURING THE TIMES OF HIGH TIDE. ELEVATED SURF AND STRONG RIP CURRENTS AND LONGSHORE CURRENTS LATE TODAY THROUGH EARLY MONDAY. * IMPACTS...LOCALIZED MINOR FLOODING OF LOW-LYING BEACH AREAS... INCLUDING BEACH PARKING LOTS AND POSSIBLY ONTO SOME ROADS ADJACENT TO THE BEACHES. AREAS PARTICULARLY SUSCEPTIBLE INCLUDE PORTIONS OF PACIFIC COAST HIGHWAY IN SUNSET AND SEAL BEACHES... AND PORTIONS OF NEWPORT BEACH...OCEANSIDE...LA JOLLA...AND IMPERIAL BEACH. STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS... ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ SS THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK ON THE NEW BEACH HAZARDS STATEMENT: HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
311 WHUS46 KSGX 091923 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1223 PM PDT SAT AUG 9 2014 ...MINOR TIDAL OVERFLOW POSSIBLE DURING THE EVENING HOURS THROUGH MONDAY... ...ELEVATED SURF AND STRONG RIP CURRENTS LIKELY THIS WEEKEND... .MID-TO-LATE EVENING HIGH TIDES AROUND 7 FEET THROUGH MONDAY MAY PRODUCE MINOR TIDAL OVERFLOW ALONG LOW LYING BEACH AREAS. ELEVATED SURF DUE TO A LONG PERIOD SOUTH SWELL WILL CONTRIBUTE TO THE TIDAL FLOODING THREAT. THIS SWELL WILL ALSO PRODUCE STRONG RIP CURRENTS AND LONGSHORE CURRENTS...MAINLY LATE TODAY INTO EARLY MONDAY. SWELL AND SURF WILL BEGIN TO LOWER MONDAY AND HIGH TIDES WILL DROP BELOW 6.5 FEET AFTER MONDAY NIGHT. CAZ042-043-100400- /O.CON.KSGX.BH.S.0014.000000T0000Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 1223 PM PDT SAT AUG 9 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * TIDES...HIGH TIDES NEAR 7 FEET AROUND 850 PM THIS EVENING... 940 PM SUNDAY...AND 1020 PM MONDAY. * WAVES AND SURF...ORANGE COUNTY AND NORTHERN SAN DIEGO COUNTY...2 TO 4 FEET...RISING TO 3 TO 5 FEET THIS EVENING THROUGH SUNDAY. ELSEWHERE...2 TO 4 FEET. * TIMING...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING THROUGH MONDAY EVENING DURING THE TIMES OF HIGH TIDE. ELEVATED SURF AND STRONG RIP AND LONGSHORE CURRENTS LATE TODAY THROUGH EARLY MONDAY. * IMPACTS...LOCALIZED MINOR FLOODING OF LOW-LYING BEACH AREAS... INCLUDING BEACH PARKING LOTS AND POSSIBLY ONTO SOME ROADS ADJACENT TO THE BEACHES. AREAS PARTICULARLY SUSCEPTIBLE INCLUDE PORTIONS OF PACIFIC COAST HIGHWAY IN SUNSET AND SEAL BEACHES... AND PORTIONS OF NEWPORT BEACH...OCEANSIDE...LA JOLLA...AND IMPERIAL BEACH. STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS... ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK ON THE NEW BEACH HAZARDS STATEMENT: HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS HARRISON
230 WHUS46 KSGX 100313 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 813 PM PDT SAT AUG 9 2014 ...MINOR TIDAL OVERFLOW POSSIBLE DURING THE EVENING HOURS THROUGH MONDAY... ...ELEVATED SURF AND STRONG RIP CURRENTS LIKELY THIS WEEKEND... .MID-TO-LATE EVENING HIGH TIDES AROUND 7 FEET THROUGH MONDAY MAY PRODUCE MINOR TIDAL OVERFLOW ALONG LOW LYING BEACH AREAS. ELEVATED SURF DUE TO A LONG PERIOD SOUTH SWELL WILL CONTRIBUTE TO THE TIDAL FLOODING THREAT. THIS SWELL WILL ALSO PRODUCE STRONG RIP CURRENTS AND LONGSHORE CURRENTS INTO EARLY MONDAY. SWELL AND SURF WILL BEGIN TO LOWER MONDAY AND HIGH TIDES WILL DROP BELOW 6.5 FEET AFTER MONDAY NIGHT. CAZ042-043-101200- /O.CON.KSGX.BH.S.0014.000000T0000Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 813 PM PDT SAT AUG 9 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * TIDES...HIGH TIDES NEAR 7 FEET AT 850 PM SATURDAY...940 PM SUNDAY...AND 1020 PM MONDAY. * WAVES AND SURF...ORANGE COUNTY AND NORTHERN SAN DIEGO COUNTY...3 TO 5 FEET THROUGH SUNDAY. ELSEWHERE...2 TO 4 FEET. * TIMING...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING THROUGH MONDAY EVENING DURING THE TIMES OF HIGH TIDE. ELEVATED SURF AND STRONG RIP AND LONGSHORE CURRENTS THROUGH EARLY MONDAY. * IMPACTS...LOCALIZED MINOR FLOODING OF LOW-LYING BEACH AREAS... INCLUDING BEACH PARKING LOTS AND POSSIBLY ONTO SOME ROADS ADJACENT TO THE BEACHES. AREAS PARTICULARLY SUSCEPTIBLE INCLUDE PORTIONS OF PACIFIC COAST HIGHWAY IN SUNSET AND SEAL BEACHES... AND PORTIONS OF NEWPORT BEACH...OCEANSIDE...LA JOLLA...AND IMPERIAL BEACH. STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK ON THE NEW BEACH HAZARDS STATEMENT: HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
645 WHUS46 KSGX 101248 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 548 AM PDT SUN AUG 10 2014 ...MINOR TIDAL OVERFLOW POSSIBLE DURING THE EVENING HOURS THROUGH MONDAY... ...ELEVATED SURF AND STRONG RIP CURRENTS LIKELY THIS WEEKEND... .MID-TO-LATE EVENING HIGH TIDES AROUND 7 FEET THROUGH MONDAY MAY PRODUCE MINOR TIDAL OVERFLOW ALONG LOW LYING BEACH AREAS. ELEVATED SURF DUE TO A LONG PERIOD SOUTH SWELL WILL CONTRIBUTE TO THE TIDAL FLOODING THREAT. THIS SWELL WILL ALSO PRODUCE STRONG RIP CURRENTS AND LONGSHORE CURRENTS INTO EARLY MONDAY. SWELL AND SURF WILL BEGIN TO LOWER MONDAY AND HIGH TIDES WILL DROP BELOW 6.5 FEET AFTER MONDAY NIGHT. CAZ042-043-102100- /O.CON.KSGX.BH.S.0014.000000T0000Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 548 AM PDT SUN AUG 10 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * TIDES...HIGH TIDES NEAR 7 FEET AT 940 PM SUNDAY...AND 1020 PM MONDAY. * WAVES AND SURF...ORANGE COUNTY AND NORTHERN SAN DIEGO COUNTY... 3 TO 5 FEET THROUGH SUNDAY. ELSEWHERE...2 TO 4 FEET. * TIMING...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING THROUGH MONDAY EVENING DURING THE TIMES OF HIGH TIDE. ELEVATED SURF AND STRONG RIP AND LONGSHORE CURRENTS THROUGH EARLY MONDAY. * IMPACTS...LOCALIZED MINOR FLOODING OF LOW-LYING BEACH AREAS... INCLUDING BEACH PARKING LOTS AND POSSIBLY ONTO SOME ROADS ADJACENT TO THE BEACHES. AREAS PARTICULARLY SUSCEPTIBLE INCLUDE PORTIONS OF PACIFIC COAST HIGHWAY IN SUNSET AND SEAL BEACHES... AND PORTIONS OF NEWPORT BEACH...OCEANSIDE...LA JOLLA...AND IMPERIAL BEACH. STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS... ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ SS THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK ON THE NEW BEACH HAZARDS STATEMENT: HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
377 WHUS46 KSGX 102012 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 112 PM PDT SUN AUG 10 2014 ...MINOR TIDAL OVERFLOW POSSIBLE DURING THE EVENING HOURS THROUGH MONDAY... ...ELEVATED SURF AND STRONG RIP CURRENTS LIKELY THROUGH MONDAY MORNING... .MID-TO-LATE EVENING HIGH TIDES AROUND 7 FEET THROUGH MONDAY MAY PRODUCE MINOR TIDAL OVERFLOW ALONG LOW LYING BEACH AREAS. ELEVATED SURF DUE TO A LONG PERIOD SOUTH SWELL WILL CONTRIBUTE TO THE TIDAL FLOODING THREAT. THIS SWELL WILL ALSO PRODUCE STRONG RIP CURRENTS AND LONGSHORE CURRENTS INTO EARLY MONDAY. SWELL AND SURF WILL BEGIN TO LOWER MONDAY AND HIGH TIDES WILL DROP BELOW 6.5 FEET AFTER MONDAY NIGHT. CAZ042-043-110400- /O.CON.KSGX.BH.S.0014.000000T0000Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 112 PM PDT SUN AUG 10 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * TIDES...HIGH TIDES NEAR 7 FEET AT 940 PM TODAY...AND 1020 PM MONDAY. * WAVES AND SURF...ORANGE COUNTY AND NORTHERN SAN DIEGO COUNTY... 3 TO 5 FEET THROUGH SUNDAY. ELSEWHERE...2 TO 4 FEET. * TIMING...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING THROUGH MONDAY EVENING DURING THE TIMES OF HIGH TIDE. ELEVATED SURF AND STRONG RIP AND LONGSHORE CURRENTS THROUGH EARLY MONDAY. * IMPACTS...LOCALIZED MINOR FLOODING OF LOW-LYING BEACH AREAS... INCLUDING BEACH PARKING LOTS AND POSSIBLY ONTO SOME ROADS ADJACENT TO THE BEACHES. AREAS PARTICULARLY SUSCEPTIBLE INCLUDE PORTIONS OF PACIFIC COAST HIGHWAY IN SUNSET AND SEAL BEACHES...AND PORTIONS OF NEWPORT BEACH...OCEANSIDE...LA JOLLA...AND IMPERIAL BEACH. STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK ON THE NEW BEACH HAZARDS STATEMENT: HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS HARRISON
008 WHUS46 KSGX 110352 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 852 PM PDT SUN AUG 10 2014 ...MINOR TIDAL OVERFLOW POSSIBLE DURING THE EVENINGS THROUGH MONDAY... ...ELEVATED SURF AND STRONG RIP CURRENTS LIKELY THROUGH MONDAY MORNING... .MID-TO-LATE EVENING HIGH TIDES AROUND 7 FEET THROUGH MONDAY MAY PRODUCE MINOR TIDAL OVERFLOW ALONG LOW LYING BEACH AREAS. ELEVATED SURF DUE TO A LONG-PERIOD SOUTH SWELL WILL CONTRIBUTE TO THE TIDAL FLOODING THREAT. THIS SWELL WILL ALSO PRODUCE STRONG RIP CURRENTS AND LONGSHORE CURRENTS INTO EARLY MONDAY. SWELL AND SURF WILL BEGIN TO LOWER MONDAY AND HIGH TIDES WILL DROP BELOW 6.5 FEET AFTER MONDAY NIGHT. CAZ042-043-111200- /O.CON.KSGX.BH.S.0014.000000T0000Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 852 PM PDT SUN AUG 10 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * TIDES...HIGH TIDES NEAR 7 FEET AT 940 PM TODAY...AND 1020 PM MONDAY. * WAVES AND SURF...ORANGE COUNTY AND NORTHERN SAN DIEGO COUNTY... 3 TO 5 FEET THROUGH SUNDAY. ELSEWHERE...2 TO 4 FEET. * TIMING...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING THROUGH MONDAY EVENING DURING THE TIMES OF HIGH TIDE. ELEVATED SURF AND STRONG RIP AND LONGSHORE CURRENTS THROUGH EARLY MONDAY. * IMPACTS...LOCALIZED MINOR FLOODING OF LOW-LYING BEACH AREAS... INCLUDING BEACH PARKING LOTS AND POSSIBLY ONTO SOME ROADS ADJACENT TO THE BEACHES. AREAS PARTICULARLY SUSCEPTIBLE INCLUDE PORTIONS OF PACIFIC COAST HIGHWAY IN SUNSET AND SEAL BEACHES... AND PORTIONS OF NEWPORT BEACH...OCEANSIDE...LA JOLLA...AND IMPERIAL BEACH. STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS... ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK ON THE NEW BEACH HAZARDS STATEMENT: HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
349 WHUS46 KSGX 111141 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 441 AM PDT MON AUG 11 2014 ...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING... ...ELEVATED SURF AND STRONG RIP CURRENTS LIKELY THROUGH THIS MORNING... .EVENING HIGH TIDES AROUND 7 FEET TODAY MAY PRODUCE MINOR TIDAL OVERFLOW ALONG LOW LYING BEACH AREAS. ELEVATED SURF DUE TO A MODERATE- PERIOD SOUTH SWELL WILL CONTRIBUTE TO THE TIDAL FLOODING THREAT. THIS SWELL WILL ALSO PRODUCE STRONG RIP CURRENTS AND LONGSHORE CURRENTS...MAINLY THIS MORNING. SWELL AND SURF WILL BEGIN TO LOWER THIS AFTERNOON AND HIGH TIDES WILL DROP BELOW 6.5 FEET AFTER TONIGHT. CAZ042-043-112100- /O.CON.KSGX.BH.S.0014.000000T0000Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 441 AM PDT MON AUG 11 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * TIDES...HIGH TIDES NEAR 7 FEET AT 1020 PM TODAY. * WAVES AND SURF...2 TO 4 FEET WITH SETS TO 5 FEET...HIGHEST ORANGE COUNTY AND NORTHERN SAN DIEGO COUNTY. * TIMING...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING DURING THE HIGH TIDE. ELEVATED SURF AND STRONG RIP AND LONGSHORE CURRENTS THIS MORNING. * IMPACTS...LOCALIZED MINOR FLOODING OF LOW-LYING BEACH AREAS... INCLUDING BEACH PARKING LOTS AND POSSIBLY ONTO SOME ROADS ADJACENT TO THE BEACHES. AREAS PARTICULARLY SUSCEPTIBLE INCLUDE PORTIONS OF PACIFIC COAST HIGHWAY IN SUNSET AND SEAL BEACHES... AND PORTIONS OF NEWPORT BEACH...OCEANSIDE...LA JOLLA...AND IMPERIAL BEACH. STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS... ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ SS THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK ON THE NEW BEACH HAZARDS STATEMENT: HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
457 WHUS46 KSGX 112050 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 150 PM PDT MON AUG 11 2014 ...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING... .AN ASTRONOMICAL HIGH TIDE AROUND 7 FEET MAY PRODUCE MINOR TIDAL OVERFLOW ALONG LOW LYING BEACH AREAS THIS EVENING. HIGH TIDES WILL DROP BELOW 6.5 FEET BY TUESDAY. CAZ042-043-120600- /O.CON.KSGX.BH.S.0014.000000T0000Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 150 PM PDT MON AUG 11 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * TIDES...HIGH TIDES NEAR 7 FEET AT 1020 PM TONIGHT. * TIMING...MINOR TIDAL OVERFLOW POSSIBLE THIS EVENING DURING THE HIGH TIDE. * IMPACTS...LOCALIZED MINOR FLOODING OF LOW-LYING BEACH AREAS... INCLUDING BEACH PARKING LOTS AND POSSIBLY ONTO SOME ROADS ADJACENT TO THE BEACHES. AREAS PARTICULARLY SUSCEPTIBLE INCLUDE PORTIONS OF PACIFIC COAST HIGHWAY IN SUNSET AND SEAL BEACHES... AND PORTIONS OF NEWPORT BEACH...OCEANSIDE...LA JOLLA...AND IMPERIAL BEACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ JJT THE NATIONAL WEATHER SERVICE WANTS TO HEAR FROM YOU. PLEASE VISIT THE FOLLOWING LINK TO GIVE US FEEDBACK ON THE NEW BEACH HAZARDS STATEMENT: HTTP://WWW.NWS.NOAA.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
545 WHUS46 KSGX 120601 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1101 PM PDT MON AUG 11 2014 ...BEACH HAZARDS STATEMENT EXPIRED... CAZ042-043-120715- /O.EXP.KSGX.BH.S.0014.000000T0000Z-140812T0600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 1101 PM PDT MON AUG 11 2014 ...BEACH HAZARDS STATEMENT HAS EXPIRED... HIGH TIDES WILL STAY BELOW 7 FEET FOR THE COMING DAYS AND THE THREAT OF COASTAL FLOODING HAS ABATED. $$ MM
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Aug 7, 9:00 PM PDT, 4 hours 40 minutes earlier.
Area forecast discussion, Aug 7, 9:00 PM PDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 900 PM PDT THU AUG 7 2014 .SYNOPSIS... A TROUGH OF LOW PRESSURE OVER CENTRAL CALIFORNIA WILL BRING DRY WEATHER WITH SLIGHT BELOW NORMAL TEMPERATURES THROUGH SATURDAY...WITH NIGHT AND MORNING LOW CLOUDS AND PATCHY FOG FOR THE COAST AND CENTRAL VALLEYS. MONSOONAL MOISTURE WILL BRING AFTERNOON AND EARLY EVENING THUNDERSTORMS TO THE MOUNTAINS AND DESERTS STARTING MONDAY AND CONTINUING THROUGH AT LEAST NEXT THURSDAY. HIGHER PRESSURE ALOFT WILL BRING SOME WARMING AND A SHALLOWER MARINE LAYER NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... AREAS OF STRATUS COVERED THE COAST THIS EVENING WITH CLEAR SKIES ELSEWHERE. TEMPS WERE MILD TODAY...ABOUT 5 DEGREES BELOW AVERAGE OVER THE FORECAST AREA. WITH WEAK LOW PRESSURE ALOFT CONTINUING...ONSHORE FLOW AND A FAIRLY DEEP MARINE LAYER WITH THE INVERSION BASE AROUND 2000 FT MSL...LITTLE CHANGE WILL OCCUR FRIDAY WITH EITHER TEMPERATURES OR CLOUD COVER. THUS...AREAS OF STRATUS WILL MAKE IT INTO THE INLAND EMPIRE DURING THE LATE NIGHTS/EARLY MORNINGS...WITH WIDESPREAD STRATUS DURING THOSE TIMES CLOSER TO THE COAST. AN AREA OF LOW PRESSURE ALOFT WILL MOVE SOUTHWARD OFF THE CENTRAL CALIFORNIA COAST THIS WEEKEND...WHILE MONSOONAL MOISTURE WILL START TO MOVE IN FROM THE SOUTHEAST AS HIGH PRESSURE ALOFT OVER TEXAS STARTS TO BUILD WEST/NORTHWEST INTO THE FOUR CORNERS. MOST LIKELY...THE MONSOONAL MOISTURE WILL STAY OVER THE MTNS/DESERTS THIS TIME AROUND AND NOT IMPACT THE COAST UNLESS THAT LOW PRESSURE SYSTEM TO OUR NORTHWEST STRAYS FURTHER SOUTHEAST INTO OUR AREA...BUT THAT IS NOT PREDICTED BY THE MODELS. ECM HAS MOSTLY PERFORMED WELL WITH THE MONSOONAL MOISTURE WITH RECENT EVENTS AND HAS THE BEST MOISTURE OVER OUR AREA MONDAY THROUGH THURSDAY. NAM HAS BEEN INDICATING SOME MONSOONAL MOISTURE SUNDAY...THOUGH RUNS HAVE BEEN INCONSISTENT...SO FOR NOW WE WILL KEEP SUNDAY FREE OF ANY MENTION OF THUNDERSTORMS IN THE FORECAST. MONDAY THROUGH THURSDAY WILL HAVE SLIGHT CHANCE TO CHANCE POPS IN THE MOUNTAINS/DESERTS. TEMPS WILL INCREASE BACK TO AROUND NORMAL EARLY NEXT WEEK WITH THE UPPER HIGH BUILDING IN FROM THE EAST...AND THE MARINE LAYER WILL BE SOMEWHAT MORE SHALLOW...SO LESS NOCTURNAL/MORNING STRATUS WILL OCCUR IN THE VALLEYS. && .AVIATION... 080315Z...COASTS/VALLEYS...STRATUS...WITH BASES AROUND 1900 FT MSL AND TOPS TO 2300 FT MSL...WILL CONTINUE TO DEVELOP ALONG THE COAST THIS EVENING...AND PUSH AROUND 30 TO 40 MILES INLAND BY MID FRIDAY MORNING. VISIBILITY OF 2-4 SM FROM MIST AND FOG WILL BE POSSIBLE IN INLAND VALLEYS WHERE STRATUS NEARS HIGHER TERRAIN. LOW CLOUDS AND FOG WILL CLEAR BY MID TO LATE FRIDAY MORNING. LOW CLOUDS...WITH SIMILAR TOPS AND BASES...WILL REDEVELOP ALONG THE COAST EARLY FRIDAY EVENING. MOUNTAINS/DESERTS...MOSTLY CLEAR SKIES WITH UNRESTRICTED VISIBILITY THROUGH FRIDAY EVENING. && .BEACHES... ASTRONOMICAL HIGH TIDES NEAR 7 FEET MAY CREATE ISOLATED AREAS OF COASTAL FLOODING FRIDAY THROUGH MONDAY. HIGHEST TIDES WILL TAKE PLACE IN THE EVENINGS. HIGH TIDES WILL LOWER BELOW 7 FEET BY TUESDAY. && .MARINE... 800 PM PDT...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH TUESDAY. && .SKYWARN... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...MAXWELL AVIATION/MARINE...JJT
Nearby
Beach Hazards Statements in California, 2014Every beach hazards statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.